Rocky Mountain Journal of Mathematics

Images and quotients of $SO(3,R)$: remarks on a theorem of Van der Waerden

W.W. Comfort and Lewis C. Robertson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 17, Number 1 (1987), 1-14.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250126639

Digital Object Identifier
doi:10.1216/RMJ-1987-17-1-1

Mathematical Reviews number (MathSciNet)
MR882879

Zentralblatt MATH identifier
0682.22007

Citation

Comfort, W.W.; Robertson, Lewis C. Images and quotients of $SO(3,R)$: remarks on a theorem of Van der Waerden. Rocky Mountain J. Math. 17 (1987), no. 1, 1--14. doi:10.1216/RMJ-1987-17-1-1. https://projecteuclid.org/euclid.rmjm/1250126639


Export citation